Publikacje

PUBLIKACJE KSIĄŻKOWE

1. Józef  Banaś, Dorota  Bród, Beata Rzepka, Repetytorium z analizy matematycznej, Oficyna Wydawnicza PRz, Rzeszów 2010.

2. Dorota  Bród, Matematyka dla studentów kierunków: architektura i urbanistyka, ochrona środowiska, Oficyna Wydawnicza PRz,  Rzeszów 2013.

PUBLIKACJE  NAUKOWE

1. D. Bród, A. Włoch, The number of all stable sets in r-ary tree, Folia Sci. Univ. Techn. Resov., 181 (24) (2000), 21-26.

2. D. Bród, Charakteryzacje drzew ekstremalnych ze względu na dominowanie, Rozprawa doktorska, Kraków, 2006.

3. D. Bród, A. Włoch, I. Włoch, On the existence of (k, k-1)-kernels in directed graphs, Journal of Mathematics and Applications 28 (2006),  7-12.

4. D. Bród, Z. Skupień, Trees with extremal numbers of dominating sets,  The Australasian Journal of Combinatorics 35 (2006),  273-290.

5. D. Bród, On the number of  dominating sets in some classes of trees, International Journal of Pure and Applied Mathematics,  Vol. 41,  No. 6  (2007), 817-821.

6. D. Bród, Efficient 2-domination in trees,  International Journal of Pure and Applied Mathematics,  Vol. 42,  No. 1 (2008), 13-18.

7. D. Bród, Z. Skupień, Recurrence among trees with most numerous efficient dominating sets, Discrete Mathematics and Theoretical Computer Science, vol. 10:1, 2008, 43-56.

8. D. Bród, On weak domination in graphs, International Journal of Pure and Applied Mathematics,  Vol. 43, No.1 (2008), 117-122.

9. D. Bród, A. Włoch, I. Włoch, On the number of minimal  dominating sets including the set of leaves in trees, Int. J. Contemp. Math. Sciences, Vol. 4, no. 35 (2009), 1739-1748.

10. D. Bród,  A Note on a graph representation of Padovan numbers, Int. J. Contemp. Math. Sciences, Vol. 5, no. 42 (2010), 2065-2068.

11. D. Bród, On the number of minimal dominating sets in some classes of trees, Int. J. Contemp. Math. Sciences, Vol. 6, no. 11 (2011), 503-506.

12. D. Bród, On H-dominating matchings and some number partitions, The Australasian Journal of Combinatorics, 56 (2013), 39-46.

13. U. Bednarz, D. Bród, K. Piejko, A. Włoch, (k,an-1)-Fibonacci numbers and Pk-matchings in multigraphs, Ars Combinatoria 111(2013),345-355.

14. D. Bród, K. Piejko, I. Włoch, Distance Fibonacci numbers, distance Lucas numbers and their applications, Ars Combinatoria 112(2013), 397-409.

15. I. Włoch, U. Bednarz, D. Bród, A. Włoch, M. Wołowiec-Musiał, On a new type of distance Fibonacci numbers, Discrete Applied Mathematics 161, 16-17 (2013) 2695–2701.

16. U. Bednarz, D. Bród, M. Wołowiec-Musiał, On two types of (2,k)-distance Lucas numbers, Ars Combinatoria 115(2014), 467-479.

17. U. Bednarz, D. Bród, I. Włoch, M. Wołowiec-Musiał, On three types of (2,k)- distance Fibonacci numbers and number decompositions,  Ars Combinatoria  118 (2015), 391-405.

18.  D. Bród, On Distance (r,k)-Fibonacci numbers and Their Combinatorial and Graph Interpretations, Journal of Applied Mathematics, vol. 2015, Article ID 879510, (2015) doi:10.1155/2015/879510.

19. D. Bród, P. Rachwał, P. Strzelecki, Projekcja odwrócona (inverse projection) jako narzędzie wspomagające poznanie przeszłości demograficznej, Przeszłość Demograficzna Polski 38, nr 4,  (2016),  89-117.

20. U. Bednarz, D. Bród, A. Szynal-Liana, I. Włoch, M. Wołowiec-Musiał, On Fibonacci numbers in edge-coloured trees, Opuscula Mathematica 37, no. 4, (2017), 479-490.

21. D. Bród, On two-parameters generalization of Fibonacci numbers, Mathematica Applicanda, vol. 45(1),  (2017), 81-92.

22. D. Bród, On a two-parameter generalization of Jacobsthal numbers and its graph interpretation, Annales UMCS, sectio A, vol. LXXII, no.2 (2018), 21-28.

23. D. Bród, A. Szynal-Liana, On J(r,n)-Jacobsthal quaternions, Pure and Applied Mathematics Quarterly, vol. 14, no. 3-4  (2018), 579-590.

24. D. Bród, On a new one parameter generalization of Pell numbers, Annales Mathematicae Silesianae 33 (2019), 66-76.

25. D. Bród, On a new generalization of split Pell quaternions, Mathematica Applicanda 47(2) (2019), 245-258.

26. D. Bród, A. Szynal-Liana, On a new generalization of Jacobsthal quaternions and several identities involving these numbers, Commentationes Mathematicae, vol. 1-2, no. 59 (2019), 33-45.

ARTYKUŁY PRZYJĘTE DO DRUKU

1. D. Bród, On a new Jacobsthal-type sequence, Ars Combinatoria.

2. D. Bród, On distance (k,t)-Fibonacci numbers and their applications, Ars Combinatoria.

3. D. Bród, A. Szynal-Liana,  On some combinatorial properties of P(r,n)- Pell quaternions, Tatra Mountains Mathematical Publications.

4. D. Bród, A. Szynal-Liana, On J(r,n)-Jacobsthal hybrid numbers, Tatra Mountains Mathematical Publications.

5. D. Bród, On some combinatorial properties of split Horadam quaternions,  Acta Univ. Sapientiae, Mathematica.

6. D. Bród, A. Szynal-Liana, I. Włoch, On a new generalization of bihyperbolic Pell numbers,  Analele Stiintifice ale Universitatii Al l Cuza din lasi - Mathematica.

7. D. Bród, On balancing and Lucas-balancing quaternions, Discussiones Mathematicae General Algebra and Applications.

8. D. Bród, On split r-Jacobsthal quaternions, Annales UMCS, sectio A.

Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Akceptuję